A weighted mean excess function approach to the estimation of Weibull-type tails
Yuri Goegebeur () and
Armelle Guillou ()
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2011, vol. 20, issue 1, 138-162
Keywords: Weibull-type distribution; Weibull-tail coefficient; Mean excess function; Bias reduction; 62G05; 62G20; 62G30; 62G32 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-010-0190-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:20:y:2011:i:1:p:138-162
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/s11749-010-0190-6
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().